How to cure Post Orgasmic Ilness Syndrome (POIS)?

Discussion in 'Self Improvement' started by Darin, Sep 23, 2017.

  1. Darin

    Darin Fapstronaut

    23
    18
    3
    Hi, one of the reasons why I do NoFap is that orgasm often leads to several days of brain fog, depression, stomach aches in the solar plexus area (solar plexus chakra?) etc.

    And no, I no longer look at any porn, I use my fantasy. Still I get this issue. Vitamin B complex and Zinc make things more bearable, but not by much. And it has happened even after climaxing with a woman.

    It is very troubling to know that you'll be depressed/anxious/angry the next days but my high libido takes the best of me sometimes. I must have an overactive root chakra haha causing me to crave release. According to astrology I have weak adrenals/solar plexus chakra, so maybe by releasing root chakra energy by O, the higher chakras like the solar plexus lack energy? Did anyone here cure themselves?
     
    Deleted Account likes this.
  2. You are blessed with the awareness of the effect of orgasm. I wasted many years being bored and in a bad mood not realizing these releases were a big part of the problem.

    How much of your libido is just addiction? You will find out once you abstain completely for 90 days.

    The cure is celibacy.
     
  3. Darin

    Darin Fapstronaut

    23
    18
    3
    Too late I relapsed... again. f... I will really go and buy a chastity device. Been trying to quit MO since January.
     
  4. Don't get discouraged. This is not an easy thing to do. For some of us it can be very hard. Learning how to do this is a process of becoming aware of your moods, sub conscious beliefs, and how to develop your will power.
    If most of us spent 10% of the effort we spend figuring out a video game, or achieving a goal at the gym, or some other such thing: if we actually applied our interest to ourselves and applied our intellect to figuring out how to understand how we feel and think (rather than being on infinite loop self destruct auto pilot) then things would be easier.
     
  5. Darin

    Darin Fapstronaut

    23
    18
    3
    And another relapse today. Strangely I don't feel as anxious as usual, can POIS suddenly get milder?

    But still I want thicker body hair and more confidence.

    Any good and credible links to chastity devices? I have an addictive personality so it is worth the try.
     
  6. HopeFaith

    HopeFaith Fapstronaut

    1,241
    1,454
    143
    There is no such thing as addictive personality. Adiction always arise becomes of .....some primary issues you might not even be aware of such as:

    Childhood develommental trama
    Complex trama
    Attachment issues
    Unprocessed emotions blocking the flow of love
    Not feeling loved despite of being verbaly told one is loved as a child
    Never learning how to be fully present with urself and your feelings.

    Get constelation therapy done. It works like magic un blocking us on a very deep and profound levels. It bypasses the brain and goes straight into the heart healing it.
     
  7. Mavricko

    Mavricko Fapstronaut

    214
    158
    43
    You need to become more mentally strong. Stop worrying about what others thing of you in any situation. Be your own man and zone in on your own goal. Always be in the zone.
     
  8. Davidphd1866

    Davidphd1866 Fapstronaut

    568
    773
    93
    Give me holler about chastity devices. I have a lot of experience with them.
     
  9. JesusGreen

    JesusGreen Fapstronaut

    How much Vitamin B6 are you taking? If you're taking normal strength B6 it will do absolutely nothing for your POIS.

    You need to take high doses like 100-200mg. Normal B6 supplements contain like 1-2mg per pill. Look for the stronger ones that contain 50-100mg, and take 100-200mg right after orgasm. It is VERY effective. High dose B6 is a prolactin inhibitor, and elevated prolactin is one of the main reasons for the lethargy and side effects experienced post orgasm. So taking this kind of dose significantly reduces or eliminates (depending on the dose, how often you orgasm, etc) the post-orgasm "hangover" effect.

    High dose B6 is also fantastic in general if you're on NoFap. Eliminates/reduces flatline symptoms, and just increases all of the other benefits, since it appears to aid dopaminergic function, without causing a dopamine flood like we want to avoid, so helps with the symptoms of recovery without worsening your situation.

    If you're taking it daily long term though, I suggest sticking to 100mg, as very high doses have been linked to neuropathy (numbness etc in the extremities). The doses in question are 1000mg+ per day, but some people get side effects at lower amounts than that, so people recommend not exceeding 200mg per day if you're taking it daily, that way you avoid any possible side effects. I take 100mg because it's enough to get most of the positive effects. Post orgasm I take 200mg though
     

Share This Page